An amenable group with a nonsymmetric group algebra
Jenkins, Joe W.
Bull. Amer. Math. Soc., Tome 75 (1969) no. 5, p. 357-360 / Harvested from Project Euclid
Publié le : 1969-03-14
Classification: 
@article{1183530297,
     author = {Jenkins, Joe W.},
     title = {An amenable group with a nonsymmetric group algebra},
     journal = {Bull. Amer. Math. Soc.},
     volume = {75},
     number = {5},
     year = {1969},
     pages = { 357-360},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183530297}
}
Jenkins, Joe W. An amenable group with a nonsymmetric group algebra. Bull. Amer. Math. Soc., Tome 75 (1969) no. 5, pp.  357-360. http://gdmltest.u-ga.fr/item/1183530297/